Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 July 2007

A Block Cipher Using Linear Congruences

V. U.K. Sastry & V. Janaki

Journal of Computer Science, Volume 3, Issue 7, pp. 556–560 · doi.org/10.3844/jcssp.2007.556.560

7,013 accesses4,740 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

We have developed a block cipher by using modular arithmetic inverse and linear congruences. The cipher contains a key matrix called the outer key. It also includes another key, which contains a set of constants involved in the linear congruences. This key is called as inner key. The cryptanalysis carried out in this paper indicates that the cipher cannot be broken by any cryptanalytic attack. This cipher is extended to the case of a larger block wherein interlacing and iteration also play a vital role.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sastry, V. U. & Janaki, V. (2007). A Block Cipher Using Linear Congruences. Journal of Computer Science, 3(7), 556–560. https://doi.org/10.3844/jcssp.2007.556.560

Licence
© Science Publications
Issue
Volume 3, Issue 7
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Block Cipher Using Linear CongruencesJournal of Computer Science · Volume 3, Issue 7 · pp. 556–560 · © Science PublicationsDownload